# SDR ASOA20130916232

- Difficulty date: September 18, 2013
- Submitted: September 18, 2013
- Operation: Air carrier
- Aircraft: N21144
- Make and model: Emb EMB-145XR
- Aircraft serial: 145741
- Aircraft time: 29,002 hours, 16,391 cycles
- System (JASC): 5755 · Spoilers
- Part: Bushing
- Part number: PE64042K60190275
- Condition: Migrated
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, LT SPEED BRAKE CENTER HINGE OTBD HAT BUSHING MIGRATED.  MX R & R LT SPEED BRAKE CENTER HINGE OTBD HAT BUSHING IAW EC5740-01152, REV C AND AMM 27-62-06.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
